Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Hair loss. Used Amexidil, Keraglo and Logidruf with no improvement. What should I do?

hi doctor, I 25yr old girl andhave been losing hair like anything since last one month.I have consulted a dermatologist ,he suggested me amexidil,keraglo eva and logidruf.I am using the prescribed medicines since last week but there is no improvement in preventing hair loss .What should i do? I dont have any stress issue.I have lost more than 50% of my hair.Please help.
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  2059
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Suhanee,
The prescription suggested by the doctor is perfectly fine. You have been using these medicines since last week only, do not expect such immediate effects. These medicines have to be taken atleast regularly for 2 to 3 months to notice visible response. I would suggest you to trust your doctor and be compliant to the therapy advised. Take care.
Answered: Thu, 29 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor